您现在的位置:国家重点实验室网站>> 研究队伍>>正文内容

王勇个人简介

个人信息
王  勇照片
王 勇,男,1980年5月生,博士,副教授,从事复杂油气藏渗流及开发等领域的基础理论与应用技术研究。
电话13980424824
传真
邮件地址ywangsc@qq.com
通讯地址:四川省成都市新都区新都大道8号
个人主页
个人简历
  • 1999年9月-2003年6月,西南大学,理学学士学位
  • 2006年9月-2009年6月,四川大学,理学博士学位
  • 2014年9月-2017年6月,成都理工大学,工学博士学位
主要研究项目
  • 二氧化碳置换页岩气多尺度多场耦合渗流理论,国家973计划(课题)
  • 致密油多相多尺度流动机理及渗流理论研究,国家973计划(课题)
  • 碳酸盐岩缝洞型油藏注水开发研究,国家973计划(课题)
  • 油气藏渗流力学,国家杰出青年科学基金
  • 鲕粒灰岩渗透率非线性有效应力研究,国家自然科学基金
  • 低渗透气藏水平井试井分析理论与应用研究,四川省科技厅
  • 分数阶微分方程理论在油气渗流力学中的应用研究,四川省教育厅
代表性成果

发表的论文(部分)

  • Yong Wang, Xiangyi Yi, Transient pressure behavior of a fractured vertical well with a finite-conductivity fracture in triple media carbonate reservoir, Journal of Porous Media. 2017. (SCI, EI)
  • Yong Wang, Xiangyi Yi, Some Results for Periodic Solutions of a Kind of Liénard Equation, Journal of Function Spaces, 2015, Volume 2015, Article ID 519747, 1:5. (SCI)
  • Yong Wang, Novel existence and uniqueness criteria for periodic solutions of a Duffing type p-Laplacian equation, Applied Mathematics Letters , 2010, 23(4): 436-439. (SCI, EI)
  • Yong Wang, Junkang Tian, Periodic solutions for a Liénard equation with two deviating arguments, Electronic Journal of Differential Equations, 2009, 2009(140): 1-12. (SCI)
  • Yong Wang, New results of periodic solutions for a class of delay Rayleigh equation, Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, 16(3): 409-420. (SCI)
  • Yong Wang, Xian-Zhi Dai, New Results on Existence of Asymptotically Stable Periodic Solutions of a Forced Liénard Type Equation, Results in Mathematics, 2009, 54(3-4): 359-375. (SCI)
  • Yong Wang, Xian-Zhi Dai, Existence and stability of periodic solutions of a Rayleigh type equation, BULLETIN of the Australian Mathematical Society, 2009, 79(3): 377-390. (SCI)
  • Yong Wang, New results of periodic solutions for a Rayleigh equation with a deviating argument, Zeitschrift für angewandte Mathematik und Physik, 2009, 60(4): 583-593. (SCI, EI)
  • Yong Wang, Xian-Zhi Dai, Xiao-Xu Xia, On the existence of a unique periodic solution to a Liénard type p-Laplacian non-autonomous equation, Nonlinear Analysis: Theory Methods & Applications, 2009, 71(1-2): 275-280. (SCI, EI)
  • Yong Wang, Liang Zhang, Existence of asymptotically stable periodic solutions of a Rayleigh type equation, Nonlinear Analysis: Theory Methods & Applications, 2009, 71(5-6): 1728-1735. (SCI, EI)

获得的荣誉和称号

  • 四川省杰出青年学术技术带头人(培育计划)
  • 教育部“长江学者和创新团队发展计划”科研创新团队成员
  • 西南石油大学科研工作先进个人
  • 全国大学生数学建模竞赛,获国家二等奖3项,指导教师
  • 国家重点实验室研究员